# SDR 20000502SH014

- Difficulty date: March 2, 2000
- Submitted: May 2, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000046
- Condition: Debonded
- Location: Main Rotor
- Part time: 18,628 hours
- Component: Main Rotor, Skrsky
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND TIP PLATE COMPLETELY DEBONDED. (X)
